# SDR N6WA20110927

- Difficulty date: September 26, 2011
- Submitted: September 28, 2011
- Operation: Air carrier
- Aircraft: N166GJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10266
- Aircraft time: 8,809 hours, 5,981 cycles
- System (JASC): 5270 · Door Warning System
- Part: Warning Light
- Condition: Illuminated
- Location: Pax Door
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

PASSENGER DOOR OUTER HANDLE CAUTION MESSAGE WILL NOT EXTINGUISH AFTER DOOR CLOSURE.  DEFFERED PASSENGER DOOR INDCATION SYS ON DMI 22388, MEL 52-70-01, CAT A.
